# SDR GTIA2018021202427

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 45,989 hours, 21,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCEND, THE AFT FA REPORTED A DIRTY SOCK ODOR, PASSING 14000 FT, IN THRUST IDLE.  PERFORMED INSPECTION OF THE CABIN AND APU IAW AMM 05-51-00-810-831-A.
